# SDR GTIA20120822474

- Difficulty date: August 22, 2012
- Submitted: August 23, 2012
- Operation: Air carrier
- Aircraft: N533NK
- Make and model: Airbus A319-132
- Aircraft serial: 3393
- Aircraft time: 18,180 hours, 8,703 cycles
- Engine: Iae V2524A5
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

INFLIGHT ELECTRICAL SMOKE ODOR IN COCKPIT AND FWD L1 DOOR F/A JUMPSEAT AREA.  COMPLIED WITH TSM 24-00-00-810-823-A NO DEFECTS NOTED.  INSPECTED ALL E & E COMPARTMENTS NO DEFECTS NOTED.  RAN BOTH ENGINES OPERATED BOTH PACKS USING BOTH ENGINE BLEED AND PRESSURIZED A/C NO DEFECTS OR ODORS NOTED.  ACFT OK FOR SERVICE.
